# SDR AUS20020635

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 52801702
- Condition: Broken
- Location: Cargo Bay
- Part time: 535 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(AUS) CARGO HOOK KEEPER ASSEMBLY ARM (1OFF) BROKEN AND THE OTHER ARMBENT. THE LOAD BEAM WAS ALSO BENT. THE LOAD WAS UNINTENTIONALLY RELEASED.
